Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Global existence of solutions of a semilinear heat equation with nonlinear memory condition

Abstract : We consider a semilinear parabolic equation with flux at the boundary governed by a nonlinear memory. We give some conditions for this problem which guarantee global existence of solutions as well as blow-up in finite time of all nontrivial solutions. The results depend on the behavior of variable coefficients as t -> infinity .
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-u-picardie.archives-ouvertes.fr/hal-03621256
Contributeur : Louise Dessaivre Connectez-vous pour contacter le contributeur
Soumis le : lundi 28 mars 2022 - 10:01:27
Dernière modification le : mardi 29 mars 2022 - 03:58:28

Lien texte intégral

Identifiants

Collections

Citation

Alexander Gladkov, Mohammed Guedda. Global existence of solutions of a semilinear heat equation with nonlinear memory condition. APPLICABLE ANALYSIS, 2020, 99 (16), pp.2823-2832. ⟨10.1080/00036811.2019.1584291⟩. ⟨hal-03621256⟩

Partager

Métriques

Consultations de la notice

2